Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Toth, Gabor 2016. On the space of orthogonal multiplications in three and four dimensions and Cayley’s nodal cubic. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 57, Issue. 2, p. 407.

    Wu, Faen Xiong, Yueshan and Zhao, Xinnuan 2015. Classification of Quadratic Harmonic Maps of $$S^{7}$$ S 7 into $$S^{7}$$ S 7. The Journal of Geometric Analysis, Vol. 25, Issue. 3, p. 1992.

  • Bulletin of the London Mathematical Society, Volume 35, Issue 3
  • May 2003, pp. 344-354


  • HUIXIA HE (a1), HUI MA (a2) and FENG XU (a3)
  • DOI:
  • Published online: 01 May 2003

This paper presents the rigidity of $\lambda_2$-eigenmaps from $S^{4}$ to itself, and the nonexistence of some $\lambda_2$-eigenmaps, as well as new examples of eigenmaps between spheres.

Hide All
Project partially supported by the Outstanding Youth Foundation of China (No. 19925103).
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the London Mathematical Society
  • ISSN: 0024-6093
  • EISSN: 1469-2120
  • URL: /core/journals/bulletin-of-the-london-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *